Journal Article

Russell, Multiple Relations, and the Correspondence Theory of Truth

Alexander Miller

in The Monist

Volume 89, issue 1, pages 85-101
Published in print January 2006 | ISSN: 2153-3601
Published online November 2014 | e-ISSN: 0026-9662 | DOI: https://dx.doi.org/10.5840/monist200689135
Russell, Multiple Relations, and the Correspondence Theory of Truth

Show Summary Details

Journal Article.  0 words. 

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or purchase to access all content.